Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant, brown discharge, back pain, black stool. Should I be concerned?

Hi, I m 35 weeks pregnant and have had a small amount of brown discharge earlier this evening. I m also suffering with some back pain (although it has eased a bit since last night) and I ve just passed some black stool . Should I be concerned? I m not taking any iron tablets and I haven t been eating black food. I have been taking heart burn tablets for a couple of weeks. Thank you.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Constipation can be seen in pregnancy, which can lead to straining and passage of some amount of blood in stools.
That can be responsible for pain and black stools.
So if you are having this problem or the if the pain and black stools get repeated better to consult gynecologist once and get examined to rule out the possibility of preterm labor then take laxatives in case of constipation.
Take care.

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor